# SDR REXA2013040100709

- Difficulty date: April 1, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8041
- Aircraft time: 17,310 hours, 15,375 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3743/ (YYZ- DTW) FLAPS FAIL AT 20 DEGREES ON APPROACH INTO DTW WHILE PASSING 20 WITH A COMMAND OF 40.  AIRCRAFT LANDED SAFELY.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 44 IAW AD 2009-06-12 PARAGRAPH (H) (6)(I) AMOC DATED DECEMBER 07,2012, AND PA AD27-052J.  DOCUMENT WORK PERFORMED.  SELF-TEST OF THE FLAP CONTROL LEVER TESTED GOOD PER AMM 27-51-01.  OPERATIONS CHECK OF FLAPS GOOD PER AMM 27-54-00-710-801.  FLAP CODES: UNSPECIFIED; 19 C1.
